Quasiwidths and optimization of methods of mixed approximation of multidimensional singular integrals with kernels of hilbert type

Authors

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля
  • M. Sh. Shabozov Ин-т математики АН Республики Таджикистан, Душанбе

Abstract

We consider the problem of application of mixed methods to the construction of algorithms, optimal in accuracy, for the calculation of multidimensional singular integrals with Hilbert-type kernels. We propose a method for the optimization of cubature formulas for singular integrals with Hilbert-type kernels based on the theory of quasiwidths.

Published

25.06.1996

Issue

Section

Research articles

How to Cite

Vakarchuk, S. B., and M. Sh. Shabozov. “Quasiwidths and Optimization of Methods of Mixed Approximation of Multidimensional Singular Integrals With Kernels of Hilbert Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 6, June 1996, pp. 753-70, https://umj.imath.kiev.ua/index.php/umj/article/view/5276.